# SDR FDEA200905131643

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT STA 5-53 TO STA 5-93, X= 8 SEAT TRACK FOUND CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIG 1 VOL 1 REV 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 107.
